Deworming tablets approved by Department of Health sent thousands of elementary students to hospitals across Mindanao Wednesday, July 29, 2015.
Netizens posted photos of students admitted to hospitals because the latter experienced stomach pain, dizziness, and spew after taking deworming pills on Wednesday, July 29, the date of National Deworming Day.
Netizens even reported that several children died due to deworming in many places across Mindanao.
But the Department of Health denied the allegations and told the media that the deworming pill is really safe and has no adverse side effect.
Biñan, Zamboanga del Norte
PhilStar has similar report that the Department of Health (DOH) on Wednesday denied the report that children died due to deworming in Biñan town, Zamboanga del Norte.
Dumalinao, Zamboanga del Sur
Facebook users Rolan Marohom and GRhien Petos posted similar updates on their Facebook wall. They said that hundreds or thousands of children across Dumalinao, Zamboanga del Sur were hospitalized after taking the deworming pills. They even heard of rumors that some of the students died.
Piñan, Zamboanga del Norte
GMA News reported that some students in Piñan, Zamboanga del Norte were rushed to a hospital after taking deworming tablets. It said that that at least 20 students were rushed to a hospital in Piñan town, quoting Department of Health (DOH) assistant regional director Ruby Constantino.\
ABS-CBN reported that at least 16 people were rushed to the hospital after taking deworming tablets in Misamis Occidental.
Excluding the reported 16 hospitalized students, ninety-four others were also treated of same sickness at the hospital’s outpatient department.
Margosatubig, Zamboanga del Sur
Facebook user Arlene Jumawan Rosales posted photos of kids hospitalized after taking deworming tablets.
Midsalip, Zamboanga del Sur
Facebook user Mharzhdel Duma-og Maghanoy posted a video showing hundreds of people including patients in the hospital of Midsalip, Zamboanga del Sur. His video has already been viewed more than 16,000 times as of press time.
Mga bata na nalasun sa pampaporga sa mga publikung paaralan.
Posted by Mharzhdel Duma-og Maghanoy on Tuesday, July 28, 2015
A report from Rappler said that more than a thousand grade school students were rushed to hospitals in Dipolog City and in Dapitan City for vomiting, stomach ache and dizziness after taking “expired” medicine given by the Department of Health (DOH) during a nationwide deworming activity on Wednesday, July 29.